# SDR USAA001962

- Difficulty date: November 17, 2000
- Submitted: December 18, 2000
- Operation: Air carrier
- Aircraft: N248US
- Make and model: Boeing 737201
- Aircraft serial: 22755
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Nr 5 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS NR 5 SLAT INBD TRACK IN SLAT LWR SKIN AT SPAR.   INSTALLED DOUBLER PER EA 68377
